# SDR ASOA201201008

- Difficulty date: March 22, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N857AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7411
- Aircraft time: 27,191 hours, 24,050 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT, AFT OF SERVICE DOOR INOPERATIVE.  FOUND CONNECTOR TO BE LOOSE, TIGHTENED  CONNECTOR TP162032. AW AMM 25-26-01-400-801 OPS TESTED GOOD. (SDR CLOSED)
